Stacie== I hear it helps alot. I can't take it because of my liver, so be sure to check your own liver labs. Some meds cause what docs call an "incidental" seemingly non damaging rise in enzymes but not that one my doc told me but the docs do sometimes get confused on the drugs. I think every patient on a lot of drugs should always get copies of liver enzyme labs because, after all, its your liver. What one doc may not think is high, another may have a fit over. At least you can find out what their cutoff point is and discuss it. For me, they said three times high abnormal and I had to quit the TB drug. That is extremely high. But it is reversible and the TB was a real problem for me. Other drugs are different, if I get a rise at all they may switch me. I'm sorry to be on a liver soapbox, I worry for people because I don't want anyone to endup with what I have with the liver. I'm just so glad the MTX is working and you are doing well and lots of people take it a long time and have no problem. I'm so glad it is an option for you and wll pray you can take it with no side effects. I take zofran for nausea, have to break them in half but they work good, don't mke you sleepy.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids